# SDR SWIA2020021848680

- Difficulty date: January 20, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE LOWER MID CAP ANGLE HAS CORROSION ( CABIN SIDE )   (C-CHECK) RO 2/14/2020   REMOVED AND INSTALLED NEW LOWER MID CAP ANGLE (P/N SH670-31825-7) REF BOMBARDEIR DWG AND CRJ700 SRM.  OPS CHECKS GOOD
